MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOFLATOR 40

KARL STORZ SE & CO. KG ENDOFLATOR 40
Model Number UI400
Medical Device Problem Codes Inflation Problem (1310); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "unit gives a system failure 322 error".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "unit gives a system failure 322 error, restart device error during startup", could be confirmed.The cause of the error code 322 can be attributed to a dirty high pressure valve which forces the unit to a safe state.The residues of dirt can be caused by a unclean hose which was in use.The additional determined issues are independent from the reported failure from customer.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOFLATOR 40
Common Device Name
ENDOFLATOR 40
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24211015
Report Number9610617-2026-00171
Device Sequence Number9635285
Product Code FCX
UDI-Device Identifier04048551326640
UDI-Public04048551326640
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K161554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI400
Device Catalogue NumberUI400
Device Lot NumberTM13283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown